MathSciNet Relay Station
MathSciNet bibliographic data
MR1974015 (2004c:35142) 35J60 (35A30 35J20 35J25 47J30)
Su, Jiabao Multiplicity results for asymptotically linear elliptic problems at resonance. J. Math. Anal. Appl. 278 (2003), no. 2, 397–408.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement